# SDR 20010503CW011

- Difficulty date: March 25, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N225J
- Make and model: Cessna 550
- Aircraft serial: 5500283
- Engine: Pwa JT15D1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, GEAR WOULD NOT LOCK UP.  PER COCKPIT GEAR LIGHT INDICATION.  APPARENT CAUSE IS GEAR RIGGING.  RIGGED NOSE LANDING GEAR DOORS.  OPERATIONAL CHECK NORMAL.
